# SDR AALA201706159015

- Difficulty date: May 21, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: CG5021
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 49,607 hours, 25,552 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN OF RIGHT HORIZONTAL STABILIZER BETWEEN RIB 5 AND 6, AT 7.60 INCHES INBOARD FROM RIB 5 AND 4.0 INCHES FROM TRAILING EDGE.  REPAIRED THE UPPER SKIN IAW SRM 55-21-11-300-004.
